# SDR CALA2025071506572

- Difficulty date: June 21, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U1
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL SUPPORT STA 987+6  LBL 36 HAS CORROCION .  REMOVED AND INSTALLED PANEL SUPPORT AT AFT WET AREA STA 987+6 LBL 36 IN REFERENCE TO B737 SRM 51-40-02-0G-0. STEP 4.B.
